# SDR DALA2019110706457

- Difficulty date: November 6, 2019
- Submitted: November 7, 2019
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 52,873 hours, 26,929 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Panel
- Condition: Cracked
- Location: Frames 35-36
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ERA 582759-14AD SECTION I ISSUED FOR CRACK INDICATIONS FOUND DURING WORKCARD 5311-01171-04 INSPECTION OF FR35-36 PRESSURE PANEL. FOLLOW ON ACTION REQUIRED. ACCOMPLISH SECTION II INSPECTION PRIOR TO THE EARLIER OF 57000 FLIGHT CYCLES OR 114000 FLIGHT HOURS FROM SECTION I ASSOCIATED AA 5311-01171 ADDED FOR AC 3119 ASSOCIATED ER/A 00-572759 ADDED FOR AC 3119. INSP TIME STANDARD HOURS CYCLES DAYS CHECK BY DATE INITIAL REPETITIVE TERMINATING 114000 57000. MON, 31 L/L, 1348623;VIS ;ERA572759;ERA 582759-14A. OPEN DEFFERAL
